We introduce a natural generalization of a well-studied integration operator acting on the family of Hardy spaces in the unit disc. We study the boundedness and compactness properties of the operator and finally we use these results to give simple proofs of a result of Rättyä and another result by Cohn and Verbitsky.

Chalmoukis, N. (2020). Generalized integration operators on Hardy spaces. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 148(8), 3325-3337 [10.1090/proc/15016].

Generalized integration operators on Hardy spaces

Nikolaos Chalmoukis
2020

Abstract

We introduce a natural generalization of a well-studied integration operator acting on the family of Hardy spaces in the unit disc. We study the boundedness and compactness properties of the operator and finally we use these results to give simple proofs of a result of Rättyä and another result by Cohn and Verbitsky.
Articolo in rivista - Articolo scientifico
Generalized Integration Operators, Volterra Operators, Hardy Spaces
English
2020
148
8
3325
3337
none
Chalmoukis, N. (2020). Generalized integration operators on Hardy spaces. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 148(8), 3325-3337 [10.1090/proc/15016].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/401721
Citazioni
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
Social impact